| Model Number |
SY60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that the intraocular lens (iol) was defective.Additional information was requested.
Additional Manufacturer Narrative
Additional information provided in h.3., h.6.And h.11.The product was returned for analysis and the reported complaint was observed.Iol returned positioned incorrectly in the iol case.Solution is dried on the iol.Both haptics are scratched/marked-rejectable and there are fibers adhered to haptics.One haptic is broken.The optic edge is nicked/chipped-rejectable.The optic surface is scratched/marked-rejectable.We are unable to determine the root cause for the reported complaint "broken haptic".The returned iol shows evidence of possible handling by the customer due to the presence of solution dried on the iol and how it was returned positioned posterior surface up instead of anterior surface up in the iol case.In addition to this, all iols are 100% cosmetically inspected as per approved manufacturing procedures and the observed lens damage would not meet our current release criteria.Based on these investigation findings, we are unable to verify that the damage was present when opened and if the iol contributed to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).